| Catalog Number |
283319 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy procedure it was observed that there was a hair or thread on the blade of the 3.5mm aggressive plus device.It was reported that the surgeon changed to another blade and the procedure was successfully completed.It was reported that there was a 5-minute delay in the procedure due to the event.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the device comes completely out of its original packaging and comes in used condition.A little hair can be observed on the connector.Manufacturing investigation results for 3.5mm aggressive plus 5pk: a review of the device batch record was performed for raw materials, in-process, finished goods, and sterilization for this lot number and there were no non-conformances or capa¿s opened in relation to the nature of the complaint.The devices met all raw materials, in-process, finished goods, and sterilization specifications upon release of the product.Based on the device history review (dhr), the job met the product specification at the time of manufacturing and shipment.No further corrective actions shall be taken.The overall complaint was confirmed as the observed condition of the 3.5mm aggressive plus 5pk would have contributed to the complained device issue.Based on the returned device condition, we cannot definitively determine whether the issue occurred, due to device manipulation after opening.Therefore, this event is undetermined.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device number, and no non-conformances were identified.